Deformation Theory of Periodic Monopoles (With Singularities)

Lorenzo Foscolo

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)
55 Downloads (Pure)


Cherkis and Kapustin (Commun Math Phys 218(2): 333–371, 2001 and Commun Math Phys 234(1):1–35, 2003) introduced periodic monopoles (with singularities), i.e. monopoles on R^2xS^1 possibly singular at a finite collection of points. In this paper we show that for generic choices of parameters the moduli spaces of periodic monopoles (with singularities) with structure group SO(3) are either empty or smooth hyperkähler manifolds. Furthermore, we prove an index theorem and therefore compute the dimension of the moduli spaces.
Original languageEnglish
Pages (from-to)351–390
Number of pages40
JournalCommunications in Mathematical Physics
Issue number1
Publication statusPublished - Jan 2016


Dive into the research topics of 'Deformation Theory of Periodic Monopoles (With Singularities)'. Together they form a unique fingerprint.

Cite this